# SDR SIMA200115507

- Difficulty date: June 4, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adj
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ORF - FLT 4366 - ABORTED TAKEOFF, NR 1 ENGINE REVERSE DISAGREE ICAS.  PERFORMED STOW SWITCH TEST IAW EMB AMM 78-34-01-700-801A.  PERFORMED ADJUSTMENT IAW 78-34-01-820-801A OF AMM.  OPS CHECK GOOD.  (M)
